BibTeX record journals/jc/WynnZ95

download as .bib file

@article{DBLP:journals/jc/WynnZ95,
  author    = {Henry P. Wynn and
               Anatoly A. Zhigljavsky},
  title     = {Achieving the Ergodically Optimal Convergence Rate for a One-Dimensional
               Minimization Problem},
  journal   = {J. Complex.},
  volume    = {11},
  number    = {2},
  pages     = {196--226},
  year      = {1995},
  url       = {https://doi.org/10.1006/jcom.1995.1008},
  doi       = {10.1006/jcom.1995.1008},
  timestamp = {Tue, 16 Feb 2021 08:55:15 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/WynnZ95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics